# SDR 95ZZZX6088

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100513M
- Condition: Delaminated
- Location: M/R
- Part time: 3,303 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, THE ABRASION STRIP WAS FOUND DELAMINATING.  FOUND A BUBBLE, .75 INCH WIDE RUNNING AT AN ANGLE FROM THE LEADING EDGE AT STA 135.0 TO THE TRAILING EDGE OF THE ABRASION STRIP AT STA 145.0.  PART REMOVED AND SENT IN FOR REPAIR (THIS IS ON THE BOTTOM OF THE BLADE).
